Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
165 Doctors are Online

Cloudy vision in the corners after using contact lens. Reason?

just started wearing contact lenses two days ago. I notice that i can see perfectly straight ahead but to the corners of my eyes it appears cloudy. I am wondering if the problem is with the liquid soap that I wash my hands with is something wrong with my eyes or is it some other issue? could it be that my eyes are just adjusting to it since I'm using them for the first time>>
Asked On : Thu, 25 Apr 2013
Answers:  1 Views:  58
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Ophthalmologist 's  Response

It is possible that your contact lenses may not be fitting well and causing the problem. You should remove the contact lenses for 1-2 days and use spectacles instead. If this helps you, the changing of contact lens will be mandatory. You should keep your contact lenses clean and should not sleep with them.

You can use some lubricating eye drops to prevent dryness of the eyes.

Answered: Fri, 26 Apr 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor